Alert archive / Ohio / Tornado Warnings in 2022
Tornado Warning 19, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 8, 2022, 7:07 PM EDT for Delaware County, Union County, Ohio. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2022, 7:07 PM EDT (23:07 UTC)
- Expired
- Jun 8, 2022, 7:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Delaware County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:19 PM EDT | TSTM WND GST 46 | Kmrt Marysville Apt, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:29 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
915
WFUS51 KILN 082307
TORILN
OHC041-159-082330-
/O.NEW.KILN.TO.W.0019.220608T2307Z-220608T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
707 PM EDT Wed Jun 8 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Western Delaware County in central Ohio...
Southern Union County in central Ohio...
* Until 730 PM EDT.
* At 707 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Marysville, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Delaware, Marysville, Powell, Radnor, Milford Center, Ostrander,
Magnetic Springs, Bellepoint, Broadway, Warrensburg, Pharisburg,
Watkins, Pottersburg, New Dover, State Route 257 at US Route 36 and
Raymond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4029 8306 4017 8311 4017 8349 4020 8350
4023 8349 4023 8351 4032 8354 4040 8311
TIME...MOT...LOC 2307Z 256DEG 35KT 4022 8344
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos2 follow-up statements
890
WWUS51 KILN 082315
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
715 PM EDT Wed Jun 8 2022
OHC041-159-082330-
/O.CON.KILN.TO.W.0019.000000T0000Z-220608T2330Z/
Delaware OH-Union OH-
715 PM EDT Wed Jun 8 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR WESTERN
DELAWARE AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO...
At 715 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Marysville, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Delaware, Marysville, Powell, Radnor, Ostrander, Magnetic Springs,
Warrensburg, Pharisburg, Watkins, Bellepoint and New Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4029 8306 4017 8311 4019 8342 4032 8340
4040 8311
TIME...MOT...LOC 2315Z 263DEG 32KT 4024 8336
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos236
WWUS51 KILN 082323
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
723 PM EDT Wed Jun 8 2022
OHC041-159-082332-
/O.EXP.KILN.TO.W.0019.000000T0000Z-220608T2330Z/
Delaware OH-Union OH-
723 PM EDT Wed Jun 8 2022
...THE TORNADO WARNING FOR WESTERN DELAWARE AND SOUTHEASTERN UNION
COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 730 PM EDT...
The tornado threat has diminished and the Tornado Warning has been
allowed to expire. However, damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for portions of
Delaware County.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 4029 8306 4017 8311 4019 8342 4032 8340
4040 8311
TIME...MOT...LOC 2322Z 256DEG 35KT 4025 8328
$$
HatzosWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:42 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 8, 3:42 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 342 PM EDT Wed Jun 8 2022 .SYNOPSIS... Low pressure will track across the Ohio Valley through this evening, promoting showers and thunderstorms. Weak high pressure will gradually build in late Thursday and Thursday night. Another disturbance will bring unsettled conditions late Friday into Friday night. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Showers and thunderstorms have developed across the Tri-State area near a northward advancing warm front, and also instigated from an eastward moving MCV. Initial scattered convection may be discrete/supercellular in nature, but as a shortwave/deepening low approaches from the west later this afternoon and evening, more widespread convection is expected and convection may eventually take on more of a linear mode. Expect a tight gradient of CAPE as the warm front moves to the north, but sufficient instability to support organized and possibly severe convection looks to move northward into much of the CWA over the next several hours. Wind fields and shear look pretty good too, and therefore there is the risk for all severe hazards into this evening. Damaging winds and large hail are the primary threats, however with the warm front and available shear, rotating storms and isolated tornadoes will be possible. In addition, heavy rainfall will occur in the strongest storms and those areas that receive multiple rounds of heavy rainfall and/or training could wind up with localized flash flooding. As the low and shortwave move east across Ohio, convection will push east with it and end from west to east this evening, although lingering low level moisture will likely produce cloudy skies for the overnight. Lows will drop into the mid to upper 50s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Northwest flow will be in place during the day on Thursday. With lingering low level moisture, mostly cloudy skies will persist through much of the day. Can't even rule out a few sprinkles or very light showers, particularly over central Ohio. High temperatures will only rise into the lower to mid 70s over most of the CWA. High pressure builds in for Thursday night, allowing for partial clearing and lows mainly in the mid to upper 50s. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As has been advertised, the long wave pattern across the CONUS will undergo some amplification as we head into the upcoming weekend. Another embedded s/wv in the flow will help carve out a mid level trough over the Great Lakes. Will continue with a threat for showers along with a low chance of thunder Friday/Friday night. Clouds and pcpn will keep high temperatures on Friday below normal in the lower to mid 70s. For Saturday, the s/wv energy will departing, so other than some lingering showers east in the morning, skies should eventually become partly cloudy. The cool pattern will continue with highs again in the lower to mid 70s. By Sunday, the mid level trough will begin to shift a little more to the east. However, a weak frontal boundary passing across the Great Lakes may bring a low chance for a shower/storm to the north, otherwise skies will be partly cloudy. Temperatures will begin to modify with highs in the upper 70s to the lower 80s. Long range models indicate that a mid level ridge will build north and east into the Ohio Valley by next week. This will be marked by an advancing warm front Monday night into Tuesday. Southerly flow will bring more humid conditions into the area. And with rising geopotential heights, temperatures will further warm. There will also be a chance of showers/storms with the warm front, then low chances of showers/storms in the hot and humid warm sector. Highs in the mid/upper 80s on Monday will warm into the lower 90s by Tuesday/Wednesday. By Tuesday/Wednesday, the heat and humidity could boost heat index values into the 95 to 100 degree range. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Expect showers and thunderstorms to affect area terminals later this afternoon into the early evening. Activity may initially fire near a northward moving warm front, then additional activity associated with low pressure and a mid level disturbance will move from west to east across the area. Tried to pinpoint the most likely timing of thunderstorms with MVFR conditions at all terminals. Amendments to refine timing and/or include strong winds gusts and lower visibilities will likely become necessary later this afternoon. As low pressure moves east later this evening, convection will end and winds shift to the northwest, but low level moisture lingering is likely to result in a stratus deck of clouds with prevailing MVFR to IFR conditions. MVFR cigs may linger well into the morning on Thursday before improving. OUTLOOK...MVFR conditions are possible Friday night into Saturday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...BPP NEAR TERM...BPP SHORT TERM...BPP LONG TERM...Hickman AVIATION...BPP
Hazardous weather outlook, Jun 8, 11:27 AM EDT, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1127 AM EDT Wed Jun 8 2022 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091530- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1127 AM EDT Wed Jun 8 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms will move across the area this afternoon and evening. Some of the storms will be severe, producing damaging wind gusts and large hail. Isolated tornadoes are also possible. In addition, heavy rainfall may lead to localized flash flooding. The most likely time for severe weather looks to be from 3pm to 11pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon.
In the hours before
Special weather statement, Jun 8, 5:52 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
552 PM EDT Wed Jun 8 2022
OHZ065-074-082215-
Fairfield OH-Hocking OH-
552 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL FAIRFIELD
AND NORTHWESTERN HOCKING COUNTIES THROUGH 615 PM EDT...
At 552 PM EDT, a strong thunderstorm was located near Lancaster,
moving northeast at 25 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Lancaster, Bremen, Pleasantville, Hide-A-Way Hills, Fairfield Beach,
Thurston, Sugar Grove, Rushville, West Rushville, Hideaway Hills,
Clearport, North Berne and Dumontville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3967 8237 3956 8263 3967 8275 3993 8246
3984 8247 3983 8240 3975 8240 3974 8237
TIME...MOT...LOC 2152Z 227DEG 23KT 3964 8263
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
HatzosSpecial weather statement, Jun 8, 6:14 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
614 PM EDT Wed Jun 8 2022
OHZ065-074-082245-
Fairfield OH-Hocking OH-
614 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FAIRFIELD AND NORTH CENTRAL HOCKING COUNTIES THROUGH 645 PM EDT...
At 614 PM EDT, a strong thunderstorm was located over Bremen, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Lancaster, Bremen, Hide-A-Way Hills, Rushville, West Rushville, North
Berne and Hideaway Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3961 8238 3957 8248 3973 8259 3983 8240
3975 8240 3974 8237
TIME...MOT...LOC 2214Z 236DEG 30KT 3969 8246
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HickmanSpecial weather statement, Jun 8, 6:15 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
615 PM EDT Wed Jun 8 2022
OHZ055-056-064-065-082245-
Licking OH-Fairfield OH-Franklin OH-Pickaway OH-
615 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN, NORTHERN FAIRFIELD, NORTHEASTERN PICKAWAY AND SOUTHWESTERN
LICKING COUNTIES THROUGH 645 PM EDT...
At 615 PM EDT, a strong thunderstorm was located near Ashville,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Columbus, Lancaster, Reynoldsburg, Pickerington, Canal Winchester,
Groveport, Ashville, Baltimore, South Bloomfield, Millersport,
Pleasantville, Etna, Royalton, Lithopolis, Thurston, Carroll,
Lockbourne, Fairfield County Airport, East Ringgold and Duvall.
This includes I-70 in Ohio between mile markers 113 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3984 8247 3963 8290 3978 8303 3998 8272
3992 8259 3986 8247
TIME...MOT...LOC 2215Z 236DEG 30KT 3975 8288
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HickmanLocal storm report, Jun 8, 6:16 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
06/08/2022 M69 MPH BOONE KY ASOS
&&
JEGSpecial weather statement, Jun 8, 6:19 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
619 PM EDT Wed Jun 8 2022
OHZ063-064-073-082245-
Ross OH-Fayette OH-Pickaway OH-
619 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FAYETTE, SOUTHWESTERN PICKAWAY AND NORTHWESTERN ROSS COUNTIES THROUGH
645 PM EDT...
At 619 PM EDT, a strong thunderstorm was located 7 miles southeast of
Washington Court House, moving east at 40 mph.
HAZARD...Wind gusts up to 45 mph, penny size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Washington Court House, Circleville, Kingston, Williamsport, New
Holland, Logan Elm Village, Good Hope, Frankfort, Fox, Clarksburg,
Austin, Pickaway County Airport, State Route 207 at US Route 22,
State Route 138 at US Route 22, Rock Mills, Plano and Andersonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for central and
southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3946 8286 3937 8337 3938 8338 3938 8340
3952 8346 3969 8295 3958 8287
TIME...MOT...LOC 2219Z 252DEG 37KT 3947 8333
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
HickmanSpecial weather statement, Jun 8, 6:39 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
639 PM EDT Wed Jun 8 2022
OHZ056-065-082315-
Licking OH-Fairfield OH-
639 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FAIRFIELD
AND SOUTH CENTRAL LICKING COUNTIES THROUGH 715 PM EDT...
At 639 PM EDT, a strong thunderstorm was located near Baltimore,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Lancaster, Pickerington, Heath, Canal Winchester, Baltimore, Buckeye
Lake, Hebron, Millersport, Pleasantville, Fairfield Beach, Harbor
Hills, Thornport, Lithopolis, Thurston, Kirkersville, Carroll,
Fairfield County Airport, State Route 158 at State Route 204,
Interstate 70 at State Route 37 and Interstate 70 at State Route 13.
This includes I-70 in Ohio between mile markers 122 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3992 8235 3993 8246 3984 8247 3983 8240
3979 8240 3970 8272 3983 8280 3987 8280
4003 8243
TIME...MOT...LOC 2239Z 246DEG 29KT 3981 8269
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:55 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Warren | 35 min |
| Jun 8, 3:36 PM EDT | Special Weather Statement | ILN | Adams | 24 min |
| Jun 8, 3:38 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Jun 8, 3:39 PM EDT | Special Weather Statement | ILN | Clinton | 36 min |
| Jun 8, 3:58 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jun 8, 4:02 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 43 min |
| Jun 8, 4:04 PM EDT | Special Weather Statement | ILN | Highland | 26 min |
| Jun 8, 4:31 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 44 min |
| Jun 8, 4:33 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Jun 8, 4:36 PM EDT | Special Weather Statement | ILN | Fayette | 24 min |
| Jun 8, 4:38 PM EDT | Special Weather Statement | ILN | Hamilton | 37 min |
| Jun 8, 4:55 PM EDT | Special Weather Statement | ILN | Adams | 35 min |
| Jun 8, 4:59 PM EDT | Special Weather Statement | ILN | Scioto | 31 min |
| Jun 8, 5:03 PM EDT | Special Weather Statement | ILN | Darke | 27 min |
| Jun 8, 5:17 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 43 min |
| Jun 8, 5:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 41 min |
| Jun 8, 5:20 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 25 min |
| Jun 8, 5:28 PM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Jun 8, 5:32 PM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Jun 8, 5:47 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery | 28 min |
| Jun 8, 5:52 PM EDT | Special Weather Statement | ILN | Fairfield | 23 min |
| Jun 8, 5:58 PM EDT | Tornado Warning | ILN | Clinton, Greene, Montgomery, Warren | 32 min |
| Jun 8, 6:09 PM EDT | Tornado Warning | ILN | Champaign, Clark, Miami | 36 min |
| Jun 8, 6:14 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Jun 8, 6:15 PM EDT | Special Weather Statement | ILN | Fairfield | 30 min |
| Jun 8, 6:19 PM EDT | Special Weather Statement | ILN | Pickaway | 26 min |
| Jun 8, 6:31 PM EDT | Tornado Warning | ILN | Clark | 44 min |
| Jun 8, 6:34 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 41 min |
| Jun 8, 6:37 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 38 min |
| Jun 8, 6:39 PM EDT | Special Weather Statement | ILN | Fairfield | 36 min |
| Jun 8, 6:43 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 19 min |
| Jun 8, 6:45 PM EDT | Tornado Warning | ILN | Champaign, Logan, Madison, Union | 30 min |
| Jun 8, 6:51 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 24 min |
| Jun 8, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 51 min |
| Jun 8, 7:00 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield | 14 min |
| Jun 8, 7:02 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 43 min |
| Jun 8, 7:08 PM EDT | Tornado Warning | ILN | Adams, Brown, Highland | 37 min |
| Jun 8, 7:12 PM EDT | Tornado Warning | ILN | Hocking, Pickaway, Ross | 48 min |
| Jun 8, 7:13 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jun 8, 7:16 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 31 min |
| Jun 8, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 38 min |
| Jun 8, 7:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 47 min |
| Jun 8, 7:30 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jun 8, 7:36 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Ross | 39 min |
| Jun 8, 7:37 PM EDT | Tornado Warning | ILN | Delaware | 19 min |
| Jun 8, 7:42 PM EDT | Special Weather Statement | ILN | Miami | 33 min |
| Jun 8, 7:50 PM EDT | Special Weather Statement | ILN | Adams, Brown | 25 min |
| Jun 8, 7:52 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 38 min |
Nearby
Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.